Nurofen Durance medicated plasters contain Ibuprofen 200mg which offers up to 24 hours relief from pain. It is a convenient and effective product for muscle and joint pain with stretchable and flexible design.
DIRECTIONS: For external use only
Adults and adolescents aged 16 years and over: One dose is equal to one medicated plaster. The maximum dose for a single 24 hour period is one medicated plaster.
NOT SUITABLE FOR CHILDREN UNDER 16 YEARS.
- To remove a medicated plaster, tear or cut along the dotted line on the sachet.
- Remove plastic film marked (A) and place the adhesive strip over the middle of the pain area.
- Remove plastic film marked (B) and stretch slightly, smooth this part of the medicated plaster onto your skin.
- Remove plastic film marked (C) and stretching slightly, smooth the rest of the medicated plaster onto your skin.
DO NOT USE IF YOU:
- Are allergic (hypersensitive) to ibuprofen, other NSAIDs, aspirin, or any of the ingredients listed above.
- Do not use on injured skin (such as skin abrasions, cuts, burns), infected skin, skin affected by dermatitis or eczema , eyes, lips or mucosa.
- Consult your doctor or pharmacist if you are pregnant or breastfeeding.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.
IMPORTANT INFORMATION ABOUT NUROFEN DURANCE MEDICATED PLASTER
- Each medicated plaster contains Ibuprofen 200mg.
- If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.